MathSciNet Relay Station
MathSciNet bibliographic data
MR2579492 (2010i:34043) 34B15 (26A33 34A08 34B16 45J05)
Zhang, Shuqin Positive solutions to singular boundary value problem for nonlinear fractional differential equation. Comput. Math. Appl. 59 (2010), no. 3, 1300–1309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement